# SDR HEEA076872

- Difficulty date: October 22, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 206323006
- Part serial: AA3150
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG CROSSTUBE CORRODED.
